umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stable and robust ℓp-constrained compressive sensing recovery via robust width property
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics. (Mathematical Statistics)ORCID iD: 0000-0001-5673-620x
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2019 (English)In: Journal of the Korean Mathematical Society, ISSN 0304-9914, E-ISSN 2234-3008, Vol. 56, no 3, p. 689-701Article in journal (Refereed) Published
Abstract [en]

We study the recovery results of ℓp-constrained compressive sensing (CS) with p≥1 via robust width property and determine conditions on the number of measurements for standard Gaussian matrices under which the property holds with high probability. Our paper extendsthe existing results in Cahill and Mixon [2] from ℓ2-constrained CS to ℓp-constrained case with p≥1 and complements the recovery analysisfor robust CS with ℓp loss function.

Place, publisher, year, edition, pages
Korean Mathematical Society , 2019. Vol. 56, no 3, p. 689-701
Keywords [en]
compressive sensing, robust width property, robust null space property, restricted isometry property
National Category
Probability Theory and Statistics Signal Processing Computational Mathematics
Research subject
Mathematical Statistics
Identifiers
URN: urn:nbn:se:umu:diva-158390DOI: 10.4134/JKMS.j180321ISI: 000466041600006OAI: oai:DiVA.org:umu-158390DiVA, id: diva2:1307193
Projects
Statistical modelling and intelligent data sampling in MRI and PET measurements for cancer therapy assessment
Funder
Swedish Research Council, 340-2013-5342Available from: 2019-04-26 Created: 2019-04-26 Last updated: 2019-06-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Yu, JunZhou, Zhiyong

Search in DiVA

By author/editor
Yu, JunZhou, Zhiyong
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Journal of the Korean Mathematical Society
Probability Theory and StatisticsSignal ProcessingComputational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 61 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf